RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2006, Volume 51, Issue 4, Pages 793–801 (Mi tvp27)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Homeostasis in chemical reaction pathways

A. A. Zamyatin, V. A. Malyshev, A. D. Manita

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We consider stochastic models of chemical reaction networks with time-dependent input rates and several types of molecules. We prove that, in spite of strong time dependence of input rates, there is a kind of homeostasis phenomenon: far away from input nodes the mean numbers of molecules of each type become approximately constant (do not depend on time).

Keywords: stochastic models of biological systems, almost periodic input rates, stochastic networks, thermodynamic limit.

DOI: https://doi.org/10.4213/tvp27

Full text: PDF file (938 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2007, 51:4, 714–723

Bibliographic databases:

Received: 21.12.2005

Citation: A. A. Zamyatin, V. A. Malyshev, A. D. Manita, “Homeostasis in chemical reaction pathways”, Teor. Veroyatnost. i Primenen., 51:4 (2006), 793–801; Theory Probab. Appl., 51:4 (2007), 714–723

Citation in format AMSBIB
\Bibitem{ZamMalMan06}
\by A.~A.~Zamyatin, V.~A.~Malyshev, A.~D.~Manita
\paper Homeostasis in chemical reaction pathways
\jour Teor. Veroyatnost. i Primenen.
\yr 2006
\vol 51
\issue 4
\pages 793--801
\mathnet{http://mi.mathnet.ru/tvp27}
\crossref{https://doi.org/10.4213/tvp27}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338069}
\zmath{https://zbmath.org/?q=an:1131.60084}
\elib{https://elibrary.ru/item.asp?id=9310064}
\transl
\jour Theory Probab. Appl.
\yr 2007
\vol 51
\issue 4
\pages 714--723
\crossref{https://doi.org/10.1137/S0040585X97982736}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000251875600011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38149111211}


Linking options:
  • http://mi.mathnet.ru/eng/tvp27
  • https://doi.org/10.4213/tvp27
  • http://mi.mathnet.ru/eng/tvp/v51/i4/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Malyshev, “On mathematical models of the service networks”, Autom. Remote Control, 70:12 (2009), 1947–1953  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:306
    Full text:73
    References:53
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020